# SDR 2007UALA03690

- Difficulty date: September 12, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 71,097 hours, 11,516 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS FROM ROW 5AB-14AB & AT LEFT MID LAV ARE INOPERATIVE.  10-5-07   REPLACED POWER SUPPLY FEEDER CABLE. OP CHECKS GOOD.
